References of "Nourdin, Ivan 50002770"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailThe weak Stratonovich integral with respect to fractional Brownian motion with Hurst parameter H=1/6
Nourdin, Ivan UL; Réveillac, Anthony; Swanson, Jason

in Electronic Journal of Probability (2010), 15

Detailed reference viewed: 49 (5 UL)
Full Text
Peer Reviewed
See detailWeak approximation of a fractional SDE
Bardina, Xavier; Nourdin, Ivan UL; Rovira, Carlos et al

in Stochastic Processes & Their Applications (2010), 120

Detailed reference viewed: 65 (3 UL)
Full Text
Peer Reviewed
See detailCumulants on the Wiener space
Nourdin, Ivan UL; Peccati, Giovanni UL

in Journal of Functional Analysis (2010), 258(11), 3775--3791

Detailed reference viewed: 70 (1 UL)
Full Text
Peer Reviewed
See detailMultivariate normal approximation using Stein's method and Malliavin calculus
Nourdin, Ivan UL; Peccati, Giovanni UL; Anthony, Réveillac

in Annales de l'Institut Henri Poincare (B) Probability & Statistics (2010), 46(1), 45--58

Detailed reference viewed: 102 (2 UL)
Full Text
Peer Reviewed
See detailInvariance principles for homogeneous sums: universality of Gaussian Wiener chaos
Nourdin, Ivan UL; Peccati, Giovanni UL; Reinert, Gesine

in Annals of Probability (2010), 38(5), 1947--1985

Detailed reference viewed: 96 (2 UL)
Full Text
Peer Reviewed
See detailStein's method and stochastic analysis of Rademacher functionals
Nourdin, Ivan UL; Peccati, Giovanni UL; Reinert, Gesine

in Electronic Journal of Probability (2010), 15

Detailed reference viewed: 115 (2 UL)
Full Text
Peer Reviewed
See detailUniversal Gaussian fluctuations of non-Hermitian matrix ensembles: from weak convergence to almost sure CLTs
Nourdin, Ivan UL; Peccati, Giovanni UL

in Latin American Journal of Probability and Mathematical Statistics (2010), 7

Detailed reference viewed: 36 (1 UL)
Full Text
Peer Reviewed
See detailStein's method meets Malliavin calculus: a short survey with new estimates
Nourdin, Ivan UL; Peccati, Giovanni UL

in Recent development in stochastic dynamics and stochastic analysis (2010)

Detailed reference viewed: 129 (3 UL)
Full Text
Peer Reviewed
See detailA change of variable formula for the 2D fractional Brownian motion of Hurst index bigger or equal to 1/4
Nourdin, Ivan UL

in Journal of Functional Analysis (2009), 256

Detailed reference viewed: 57 (1 UL)
Full Text
Peer Reviewed
See detailDensity formula and concentration inequalities with Malliavin calculus
Nourdin, Ivan UL; Viens, Frederi

in Electronic Journal of Probability (2009), 14

Detailed reference viewed: 71 (2 UL)
Full Text
Peer Reviewed
See detailDifferentiating $\sigma$-fields for Gaussian and shifted Gaussian processes
Darses, Sébastien; Nourdin, Ivan UL; Peccati, Giovanni UL

in Stochastics (2009), 81(1), 79--97

Detailed reference viewed: 79 (1 UL)
Full Text
Peer Reviewed
See detailStein's method and exact Berry-Esseen asymptotics for functionals of Gaussian fields
Nourdin, Ivan UL; Peccati, Giovanni UL

in Annals of Probability (2009), 37(6), 2231--2261

Detailed reference viewed: 112 (1 UL)
Full Text
Peer Reviewed
See detailNoncentral convergence of multiple integrals
Nourdin, Ivan UL; Peccati, Giovanni UL

in Annals of Probability (2009), 37(4), 1412--1426

Detailed reference viewed: 94 (2 UL)
Full Text
Peer Reviewed
See detailExact confidence intervals for the Hurst parameter of a fractional Brownian motion
Breton, Jean-Christophe; Nourdin, Ivan UL; Peccati, Giovanni UL

in Electronic Journal of Statistics (2009), 3

Detailed reference viewed: 101 (2 UL)
Full Text
Peer Reviewed
See detailStein's method on Wiener chaos
Nourdin, Ivan UL; Peccati, Giovanni UL

in Probab. Theory Related Fields (2009), 145(1-2), 75--118

Detailed reference viewed: 107 (4 UL)
Full Text
Peer Reviewed
See detailSecond order Poincaré inequalities and CLTs on Wiener space
Nourdin, Ivan UL; Peccati, Giovanni UL; Reinert, Gesine

in Journal of Functional Analysis (2009), 257(2), 593--609

Detailed reference viewed: 103 (2 UL)
Full Text
Peer Reviewed
See detailTrees and asymptotic developments for fractional stochastic differential equations
Neuenkirch, Andreas; Nourdin, Ivan UL; Rössler, Andreas et al

in Annales de l'Institut Henri Poincare (B) Probability & Statistics (2009), 45(1), 157-174

Detailed reference viewed: 29 (4 UL)
Full Text
Peer Reviewed
See detailMilstein's type schemes for fractional SDEs
Gradinaru, Mihai; Nourdin, Ivan UL

in Annales de l'Institut Henri Poincare (B) Probability & Statistics (2009), 45(4), 1085-1098

Detailed reference viewed: 57 (6 UL)
Full Text
Peer Reviewed
See detailAsymptotic behavior of weighted quadratic variations of fractional Brownian motion: the critical case H=1/4
Nourdin, Ivan UL; Réveillac, Anthony

in Annals of Probability (2009), 37(6), 2200-2230

Detailed reference viewed: 53 (1 UL)
Full Text
Peer Reviewed
See detailAsymptotic expansions at any time for fractional scalar SDEs of Hurst index H>1/2
Darses, Sébastien; Nourdin, Ivan UL

in Bernoulli (2008), 14(3), 822-837

Detailed reference viewed: 20 (1 UL)